# SDR VNAA2011030200015

- Difficulty date: February 27, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 15,271 hours, 15,292 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE WHILE ON APPROACH TO CAK.  CREW LANDED IN CAK WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REPAIRED LIGHTNING DAMAGE TO THE RIGHT AILERON, REMOVED AND REPLACED STATIC DISCHARGERS ON THE LEFT WINGTIP AND REMOVED AND REPLACED A DAMAGED FASTENER ON TOP OF THE RIGHT WING.  CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS AND REO.
